Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Hopf invariants and Browder's work on the Kervaire invariant problem

Author: Warren M. Krueger
Journal: Trans. Amer. Math. Soc. 228 (1977), 85-97
MSC: Primary 55H15; Secondary 57D90
MathSciNet review: 0431171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we calculate certain functional differentials in the Adams spectral sequence converging to Wu cobordism whose values may be thought of as Hopf invariants. These results are applied to reobtain Browder's characterization: if $ q + 1 = {2^k}$, there is a 2q dimensional manifold of Kervaire invariant one if and only if $ h_k^2$ survives to $ {E_\infty }({S^0})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55H15, 57D90

Retrieve articles in all journals with MSC: 55H15, 57D90

Additional Information

PII: S 0002-9947(1977)0431171-0
Keywords: Adams spectral sequence, framed manifold, Wu class, Kervaire invariant
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia